# SDR SWAA2021072284718

- Difficulty date: June 15, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 328 FLOOR BEAM IS CRACKED AT R.B.L. 24; W.L. 208.1; COMING OUT OF FASTENER HOLE. ; / [01] EVALUATED CRACK L=0.300'' ON FLOOR BEAM BS 328 RBL 24 WL 208.1 COMING OUT OF FASTENER HOLE AND FOUNT TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 PART 4C; FLOOR BEAM REPAIRABLE IAW SRM 53-10-51-2R-7 (REPAIR 7 - SECTION 41 - DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 328 - PERMANENT); [FLOOR BEAM REPAIRABLE IAW SRM 53-10-51-2R-7 (REPAIR 7 - SECTION 41 - DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 328 - PERMANENT); [04] ACCOMPLISHED CUT AND REMOVE DAMAGE OF THE UPPER CHORD OF THE FLOOR BEAM BS 328 RBL 2 TO RBL 65 IAW SRM 53-10-51-2R-7 PART 4C.; [24] FABRICATED; LOCATED AND DRILLED NEW {-1} T-CHORD FROM BAC1505-100224 7050-T765121 LOT# 1425370-2; {-2} ANGLE 2 E/A FROM BAC1490-2811 7075-T6 CLAD LOT# 1446624-1; {-3} ANGLE 2 E/A FROM BAC1490-2900 7075T6 LOT# 1425362-1 IAW SRM 53-10-51-2R-7 REPAIR 7 TABLE 201; [25] FABRICATED; LOCATED AND DRILLED NEW {-1} T-CHORD FROM BAC1505-100224 7050-T765121 LOT# 1425370-2; {-2} ANGLE 2 E/A FROM BAC1490-2811 7075-T6 CLAD LOT# 1446624-1; {-3} ANGLE 2 E/A FROM BAC1490-2900 7075T6 LOT# 1425362-1 IAW SRM 53-10-51-2R-7 REPAIR 7.
